Statistical inferences for functional data

Zhang, Jin-Ting, Chen, Jianwei . The Annals of Statistics 2007. 35 (3) :1052-1079

Locate this article in:

Bibtex

@article{CIS-260840,
  Author = {Zhang, Jin-Ting and Chen, Jianwei},
  Title = {Statistical inferences for functional data},
  Journal = {The Annals of Statistics},
  Volume = {35},
  Number = {3},
  Year = {2007},
  Pages = {1052--1079},
  Keywords = {Moment problem, Hankel matrix, one-sided inference, Asymptotic normal distribution, Functional data, Hypothesis test, Nonparametric estimation, Local polynomial smoothing, Asymptotic Gaussian process, reconstructed individual functions, root-n consistent}
}

Similar articles